I finished chemo 5 weeks ago
I was taking Omeprazole which helped with the indigestion and heartburn.
But.. I had frequent periods of nausea and weepiness.
I read the side effects and nausea and depression were listed. Anyone else found these side effects with Omeprazole or have I just got nausea and depression? I have stopped taking the Omeprazole and nausea and weepiness seem less but the heartburn is no joke.
I have been having terrible stomach upsets and my Doc has put me on Zantac, Ranatidine, I find it really helps.
Best wishes Alison x
Thanks Mel, glad your back home and doing ok. Thanks for the advice i will try anything. Hope your doing ok.
Its mel! How are you doing dear! Yes I suffered with the same problem halfway through my chemo and was prescribed the same drugs - which did not really help! So I spoke to chemo nurse who adviced to drink plenty of water (as you do) and try to stick to small meals and try to make them bland using little spices/seasoning as possible. I tried this and it worked for me! so continued treatment to the end. Had a WLE on new years eve! back home doin ok. not sure if I was much help! but I try. Oh yes I found weught watchers watery soups really helped! the veg one is ok!
Wondered if anyone has had similar symptoms and found anything that worked. I had my last chemo on 22nd Nov, was due a 6th Fec in December but onc decided not to as bloods have been quite poor.
I started before xmas with bad nausea and pain in the stomach area about 1/2 hour after i have eaten, it lasts for a while but eventually fades. I have saw a locum doctor who felt it was chemo induced gastritis and he has prescribed omeprazole and metocolopramide. To be honest it hasn't really had an effect and it's now at the point i don't want to eat at all because of what follows.
I am due my mastectomy and immediate recon in just over a week and don't really want to feel like this going in to the surgery. Has anyone experienced anything similar and found anything that helped.